Two dozen people were hospitalized  for side effects of “spice” synthetic marijuana last week at the University of Mississippi Medical Center, according to The Clarion Ledger. 26 people were sent to the emergency department after medical staff thought they had symptoms of a “spice” overdose. The drug is also the prime suspect in the death of another person according to local doctor and medicine professor Robert Galli.

28 individuals who have experienced the adverse effects of the drug have been tracked down by the poison control centre since Thursday and according to health officials, symptoms include hyperactivity, sweating, psychosis, hallucinations and some have even been known to enter a comatose state. A few of the individuals had complications of rhabdomyolysis, or the rapid breakdown of muscle tissue.

Fake weed is often marked as being safe and spice is sold under a number of names, such as Skunk, Scooby Snax , Mojo and Anthrax.

Spice itself actually contains plant matter that has been shredded down. It also contains a mixture of chemicals and additives that are known for producing a psychoactive high.  The packaging lists the substance as being fully natural, but some of them actually state that they are not suitable for human consumption.

Dabs Mag Staff
Leave a reply

Leave a Reply